Tsukuba Journal of Mathematics

Corringendum to "On the structure of Takahashi manifolds"

Beatrice Ruini and Fulvia Spaggiari

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 24, Number 2 (2000), 433-434.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164161

Digital Object Identifier
doi:10.21099/tkbjm/1496164161

Mathematical Reviews number (MathSciNet)
MR1818098

Zentralblatt MATH identifier
0938.57011

Citation

Ruini, Beatrice; Spaggiari, Fulvia. Corringendum to "On the structure of Takahashi manifolds". Tsukuba J. Math. 24 (2000), no. 2, 433--434. doi:10.21099/tkbjm/1496164161. https://projecteuclid.org/euclid.tkbjm/1496164161


Export citation